Computing Publications

Publications Home » Parallelism via homomorphisms

Parallelism via homomorphisms

Zully N. Grant-Duff, Peter G. Harrison

Journal Article
Parallel Processing Letters
Volume 6
Issue 2
pp.279–295
January, 1996
DOI 10.1142/S0129626496000285
Abstract

A methodology for the identification of homomorphisms in high level functional language specifications is presented and their role illustrated with a series of examples. These include the synthesis of a fractal-based algorithm for image decompression and a logarithmic parallel simulation of a single server, first-come-first-served queue.

Keywords
AESOP
BibTEX file for the publication
 

pubs.doc.ic.ac.uk: built & maintained by Ashok Argent-Katwala.